Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 845760, 16 pages
http://dx.doi.org/10.1155/2014/845760
Research Article

Explicit Estimates for Solutions of Mixed Elliptic Problems

Núcleo de Investigadores Científicos, Universidad Central del Ecuador, Ciudadela Universitaria Avenida América, 290-4799 Quito, Ecuador

Received 25 October 2013; Accepted 13 January 2014; Published 31 March 2014

Academic Editor: Zhenhua Guo

Copyright © 2014 Luisa Consiglieri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luisa Consiglieri, “Explicit Estimates for Solutions of Mixed Elliptic Problems,” International Journal of Partial Differential Equations, vol. 2014, Article ID 845760, 16 pages, 2014. doi:10.1155/2014/845760